# SDR HEEA079756

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,157 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 6566
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVES AND TRANSMITS INTERMITTENT. FOUND WHEN UNIT STOPPED RECEIVING THAT VCO VOLTAGE WAS FAR OUT OF SPECS.  FOUND C/N SQUELCH HARD TO ADJUST TO SPECS AND RECEIVER HAS MOTORBOATING AND HIGH PITCH NOISE.  ADJUSTED VCO AND ALIGNED RECEIVER SEVERAL TIMES.  RESOLDERED COMPONENTS IN VCO SECTION AND RECEIVER WAS NO LONGER INTERMITTENT BUT STILL HAD MOTORBOATING AND HIGH PITCH NOISE AND HARD TO ADJUST C/N SQUELCH.  REPLACED Q304, Q305, AND Q309 CAPACITOR.  REPLACED C368 AND C372 CAPACITORS AND L310 COIL.  REPLACED C370 CAPACITOR. REPAIRED.  BENCH CHECK GOOD.
